# SDR DALA2025032302160

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 66,876 hours, 31,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3274 DISC: FA REPORTS EXIT DOOR LIGHT 2R FLICKERING. C/A: PERFORMED OPS TEST OF EMER LIGHTING IN THE CABIN W/ THE EMER EXIT LT SWITCH IAW A320 AMM 33-51, ALL OPS NORM A/C OK FOR SVC. (LP: 6374363)
